# SDR CALA2024030400620

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 92,278 hours, 20,486 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 30K0507
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 86,008 hours, 14,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAB ALT EICAS FL360 AUTO 1. EMERG DESCENT 10K. CA B ALT LESS 12K . OPS NOR M AUTO2. R/R CABIN PRESSURE CONTROLLER 1. REF AMM 21-31-02. OPS CHECK GOOD PARTS USED: 19-2131-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1588665 SN OFF 0507 CONTROLLER, CAB OFF 19-2131-9-0004 0507 ON 0000 CONTROLLER, CAB OFF 19-2131-9-0004 0507 ON 19-2131-9-0004 0759 C/W BOTH CABIN PRESS CONTROLLERS BITE TEST REF AMM TASK 21-31-00-705-085. NO FAULTS. C/W INSPECTION/CHECK OUTFLOW VALVE REF AMM TASK 21-31-03-202-038. OPERATES NORMALLY. C/W FIM 21-30 TREE802. NFF. REPLACED CPC#1 PRECAUTIONARY. GOOD FOR SERVICE.
